# SDR 2001FA0000123

- Difficulty date: June 29, 2001
- Submitted: July 30, 2001
- Operation: General aviation
- Aircraft: N86960
- Make and model: Bbavia 7KCAB
- Aircraft serial: 44674
- Engine: Lyc IO320*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5262
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF RIGHT WING, A CRACK WAS FOUND ON THE AFT SIDE OF THE FORWARD WOOD SPAR, 79 INCHES OUTBOARD FROM THE BUTT RIB.  THE 5 INCH LONG, HORIZONTAL CRACK WAS LOCATED AT THE COMPRESSION MEMBER AND RAN THROUGH THE HOLES FOR THE DRAG WIRES.  UNDETERMINED CAUSE.
